Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Off TMS 2 Week Update! PCB

Posted by SLS on June 24, 2020, at 9:59:36

In reply to Re: Off TMS 2 Week Update! SLS, posted by PCB on June 23, 2020, at 19:59:04

Hi, PCB.

Thanks for taking the time to answer my questions. I never heard of bilateral TMS. Wow.

Quick thought: Many people who took Nardil and responded to it discontinued it prematurely. When they relapsed, the choice was an obvious one - just restart Nardil. The problem is, it didn't work for them ever again.

This seems to happen more often with Nardil than with Parnate.

Good luck to you, too.

:-)


- Scott


> > Would you be able to describe what type of TMS you received (rTMS versus dTMS), how many weeks, how many times a week, and the pulse settings? I am very interested to know if I don't continue responding to my present treatment.
> >
> > Thanks.
> >
> >
> > - Scott
>
> I did 2 sessions of L unilateral rTMS for 20 minutes initially. As before, I experienced some agitation. I was feeling my girlfriend should have been treating me better and I felt a little more confident (maybe 10% change). I told the pdoc both days and she changed me to bilateral TMS with right sided stimulation for 20 minutes and left theta bursts for 3 minutes. I completed 3 sessions of bilateral. About 20% of my depressive symptoms returned (sleeping all day, cognitive clouding, anhendonia).
>
> If I wasn't dating this woman, or if I felt this woman could tolerate me being possibly severely depressed for 6 weeks (my baseline), I would have finished the rTMS. I think maybe 25 percent chance I would have responded and been able to lower my nardil dose.
>
> Now I was doing it to get off nardil. I though I would taper off nardil and then start a new med like Trintellix and if that didn't work, start TMS. The TMS pdoc said she wanted me on nardil and start a taper nardil at 2 weeks of TMS therapy. I was surprised to hear that. I have never heard of TMS being use to taper someone off a medication that is working, but patient can't tolerate the side effects. So that could have been a reason to for TMS making me worse. When I go too high on any medication, I feel worse. So maybe the addition TMS was almost "too much" medication.
>
> The tech said they have dTMS machine but hardly every use it due to the risk of seizures.
>
> Good luck SLS!
>


Some see things as they are and ask why.
I dream of things that never were and ask why not.

The only thing necessary for the triumph of evil is that good men do nothing.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1110955
URL: http://www.dr-bob.org/babble/20200511/msgs/1111009.html